# SDR AALA202411186161

- Difficulty date: September 28, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3452
- Condition: Low Pressure
- Location: Zone 800 Slde
- Part time: 34,689 hours, 14,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR DOOR 843 SLIDE INFLATION RESERVOIR PRESSURE LOW. **SUPPLEMENTAL REPORT FOR AALA202410296161: MAINTENANCE REPLACED SLIDE INFLATION RESERVOIR PER AMM 25-62-49.** (CLOSED)
